# SDR SWAA2022012618072

- Difficulty date: June 14, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL; 192E; BOTH FORWARD AND 2ND FROM THE FRONT ON THE LEFT PANEL ATTACH FITTINGS ARE BROKEN. / REMOVED & REPLACED 3EA ATTACH FITTINGS COMMON TO ACCESS PNL 192E BOTH FOWARD & 2ND FROM THE FRONT ON THE L/H PER SRM 51-40-02-0G-0
